Imperial College London

Professor Grigorios A. Pavliotis

Faculty of Natural SciencesDepartment of Mathematics

Professor of Applied Mathematics
 
 
 
//

Contact

 

+44 (0)20 7594 8564g.pavliotis Website

 
 
//

Location

 

736aHuxley BuildingSouth Kensington Campus

//

Summary

 

Publications

Citation

BibTex format

@article{Duncan:2015:10.1007/s00332-015-9237-x,
author = {Duncan, AB and Elliott, CM and Pavliotis, GA and Stuart, AM},
doi = {10.1007/s00332-015-9237-x},
journal = {JOURNAL OF NONLINEAR SCIENCE},
pages = {389--449},
title = {A Multiscale Analysis of Diffusions on Rapidly Varying Surfaces},
url = {http://dx.doi.org/10.1007/s00332-015-9237-x},
volume = {25},
year = {2015}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Duncan,AB
AU - Elliott,CM
AU - Pavliotis,GA
AU - Stuart,AM
DO - 10.1007/s00332-015-9237-x
EP - 449
PY - 2015///
SN - 0938-8974
SP - 389
TI - A Multiscale Analysis of Diffusions on Rapidly Varying Surfaces
T2 - JOURNAL OF NONLINEAR SCIENCE
UR - http://dx.doi.org/10.1007/s00332-015-9237-x
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000350889900007&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
VL - 25
ER -